MathSciNet Relay Station
MathSciNet bibliographic data
MR684742 (84c:65044) 65D30 (65D32 65R20)
Monegato, G. The numerical evaluation of one-dimensional Cauchy principal value integrals. Computing 29 (1982), no. 4, 337–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement